# SDR SWIA201230369

- Difficulty date: March 30, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 19,980 hours, 12,168 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER FIXED LEADING EDGE WORN.  (C-CHECK)  REPLACED LEFT AILERON UPPER FIXED LEADING EDGE PANEL IN REFERENCE TO SRM.
